Alert archive / Kansas / Flash Flood Warnings in 2016

Flash Flood Warning 20, NWS Wichita, KS

September 9, 2016Harper County, Kansas

NWS Wichita, KS issued this flash flood warning at Sep 9, 2016, 8:16 PM CDT for Harper County, Kansas. It was in force for 14 hr. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 9, 2016, 8:16 PM CDT (01:16 UTC)
Expired
Sep 10, 2016, 9:56 AM CDT
In force
14 hr
Issued by
NWS Wichita, KS
Area
Storm-based polygon
Flood severity
None

County Harper County, KS

The radar

The Vance AFB radar (KVNX), 48 km from the middle of the area, began a volume at 01:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 9, 8:32 PM CDTFLASH FLOOD3 Ne Harper, KSWATER FLOWING OVER K-2 NORTHEAST OF HARPER.
Sep 10, 12:25 AM CDTFLASH FLOOD1 Ne Harper, KSFOUR TO FIVE FEET OF WATER COVERING NORTHEAST 100 ROAD NEAR NORTHEAST 15 AVENUE...DUE TO THE SAND CREEK OUT OF ITS BANKS.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 16 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Dodge City, (KDDC), launched 00:00Z, 1.3 hours before the alert went out and 170 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 00:00Z on 2016-09-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 845 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 00:00Z on 2016-09-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -51 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
845 J/kg
Mixed-layer CIN
-196 J/kg
Mixed-layer LCL
950 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
-51 m²/s²
0-3 km storm-relative helicity
50 m²/s²
Significant tornado parameter
-0.0
Supercell composite
-0.2

Open this sounding in Storm Lab

The text

As transmitted.

023 
WGUS53 KICT 100116
FFWICT
KSC077-100815-
/O.NEW.KICT.FF.W.0020.160910T0116Z-160910T0815Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE WICHITA KS
816 PM CDT FRI SEP 9 2016

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  HARPER COUNTY IN SOUTH CENTRAL KANSAS...

* UNTIL 315 AM CDT SATURDAY

* AT 816 PM CDT...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING
  HEAVY RAIN ACROSS THE WARNED AREA. UP TO TWO INCHES OF RAIN HAVE
  ALREADY FALLEN. FLASH FLOODING IS EXPECTED TO BEGIN SHORTLY.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  ANTHONY...HARPER...ATTICA...DANVILLE...FREEPORT...
  CRYSTAL SPRINGS...RUNNYMEDE AND CORWIN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TURN AROUND...DON'T DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.

&&

LAT...LON 3700 9834 3738 9834 3738 9781 3712 9780

$$

KETCHAM
3 follow-up statements
379 
WGUS73 KICT 100554
FFSICT

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
1254 AM CDT SAT SEP 10 2016

KSC077-100815-
/O.CON.KICT.FF.W.0020.000000T0000Z-160910T0815Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
HARPER KS-
1254 AM CDT SAT SEP 10 2016

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 315 AM CDT FOR
HARPER COUNTY...

VERY HEAVY RAINFALL AMOUNTS OVER THE PAST FEW DAYS IS LIKELY CAUSING
AREAS OF FLOODING AND FLASH FLOODING OF SMALL STREAMS AND
CREEKS...STREETS...COUNTRY ROADS ALONG WITH POOR DRAINAGE AREAS AND
LOW LYING SPOTS ACROSS MAINLY THE NORTHERN HALF OF HARPER COUNTY.

AT 1225 AM CDT...LAW ENFORCEMENT REPORTED FOUR TO FIVE FEET OF WATER
COVERING NORTHEAST 100 ROAD NEAR NORTHEAST 15 AVENUE...DUE TO THE
SAND CREEK OUT OF ITS BANKS ONE MILE NORTHEAST OF HARPER.

SOME OTHER LOCATIONS THAT MAY EXPERIENCE FLOODING INCLUDE...
ANTHONY...HARPER...ATTICA...DANVILLE...FREEPORT...CRYSTAL SPRINGS...
RUNNYMEDE AND CORWIN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TURN AROUND...DON'T DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.

&&

LAT...LON 3700 9834 3738 9834 3738 9781 3712 9780

$$

KLEINSASSER
618 
WGUS53 KICT 100747
FFWICT
KSC077-101515-
/O.EXT.KICT.FF.W.0020.000000T0000Z-160910T1515Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE WICHITA KS
247 AM CDT SAT SEP 10 2016

THE NATIONAL WEATHER SERVICE IN WICHITA HAS EXTENDED THE

* FLASH FLOOD WARNING FOR...
  HARPER COUNTY IN SOUTH CENTRAL KANSAS...

* UNTIL 1015 AM CDT SATURDAY

* EVEN THOUGH THE THREAT FOR HEAVY RAIN HAS ENDED...EXTREME RAINFALL
  AMOUNTS OVER THE PAST FEW DAYS IS LIKELY CAUSING AREAS OF FLOODING
  AND FLASH FLOODING ACROSS MAINLY NORTHERN PORTIONS OF HARPER
  COUNTY. THIS FLOODING LIKELY ENCOMPASSES VARIOUS STREAMS AND
  CREEKS...STREETS...COUNTRY ROADS...POOR DRAINAGE AREAS AND OTHER
  LOW LYING SPOTS.

* AT 1225 AM CDT...ONE MILE NORTHEAST OF HARPER...FOUR TO FIVE FEET
  OF WATER COVERED NORTHEAST 100 ROAD NEAR NORTHEAST 15 AVENUE...DUE
  TO THE SAND CREEK OUT OF ITS BANKS. 

* SOME LOCATIONS THAT MAY BE EXPERIENCING FLOODING INCLUDE...
  ANTHONY...HARPER...ATTICA...DANVILLE...FREEPORT...
  CRYSTAL SPRINGS...RUNNYMEDE AND CORWIN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TURN AROUND...DON'T DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.

&&

LAT...LON 3700 9834 3738 9834 3738 9781 3712 9780

$$

KLEINSASSER
379 
WGUS73 KICT 101456
FFSICT

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
956 AM CDT SAT SEP 10 2016

KSC077-101505-
/O.CAN.KICT.FF.W.0020.000000T0000Z-160910T1515Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
HARPER KS-
956 AM CDT SAT SEP 10 2016

...THE FLASH FLOOD WARNING FOR HARPER COUNTY IS CANCELLED...

ACCORDING TO EMERGENCY MANAGEMENT OFFICIALS...FLOOD WATERS HAVE
RECEDED ACROSS NORTHERN HARPER COUNTY. FLOODING IS NO LONGER
EXPECTED TO POSE A THREAT. PLEASE CONTINUE TO HEED ANY REMAINING
ROAD CLOSURES.

LAT...LON 3700 9834 3738 9834 3738 9781 3712 9780

$$

MCGUIRE

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wichita, KS wrote its last area forecast discussion before this flash flood warning went out at Sep 9, 7:01 PM CDT, 1 hour 15 minutes earlier.

Area forecast discussion, Sep 9, 7:01 PM CDT, 1 hour 15 minutes before
Area Forecast Discussion
National Weather Service Wichita KS
701 PM CDT FRI SEP 9 2016

.SHORT TERM...(This evening through Monday night)
Issued at 236 PM CDT Fri Sep 9 2016

A cold front bisecting central and southwest Kansas is progged to
move south and east becoming a focus for deep moist convection
this afternoon and evening. Cinh is progged to erode by 20-21z
with some clearing in the wake of morning shower activity. This
should support scattered to numerous storms developing with
convergence along the southward advancing cold front late this
afternoon and evening. The airmass ahead of the front remains
moist with high PWATS and deep warm cloud depths progged. This
will support torrential rainfall once again but the front is
expected to be progressive limiting the duration of the heaviest
rain with the highest amounts in the 1-3" range expected across
mainly southeast KS. A few reports of large hail and damaging
winds are also expected within a moderately unstable airmass with
deep layer shear of 30-40 kts.

Sat-Sun...A stable post-frontal regime is anticipated over the
weekend with highs falling back into the mid and upper 70s across
the area on Sat. A ridge of high pressure will bring light winds
and sunny conditions. Surface high pressure will translate
eastward over the Ohio Valley area on Sunday allowing breezy
southerly winds to return to central KS with highs remaining below
climate normals with readings in the upper 70s/lower 80s.

A shortwave trough is progged to approach late Monday while
another front sags into the Central Plains. Maintained low pops
across central KS Monday afternoon with chances increasing across
much of the region on Monday night.

.LONG TERM...(Tuesday through Friday)
Issued at 236 PM CDT Fri Sep 9 2016

The large scale pattern will feature a mid/upper trough over the
Central Great Basin area while southwest mid/upper flow is progged
over the Central Plains states early in the week. This trough is
progged to track eastward over the Northern Rockies toward the
Northern Plains through the week. This may allow unsettled weather
to persist through much of the upcoming week as more subtle
shortwave troughs lift northeast across the Rockies keeping low
probabilities for showers and storms in the forecast. Seasonably
cool temperatures are also anticipated with highs in the 70s and
low 80s while lows remains mostly in the 60s.

&&

.AVIATION...(For the 00Z TAFS through 00Z Saturday evening)
Issued at 701 PM CDT Fri Sep 9 2016

Numerous thunderstorms will spread southeast across southern and
eastern KS this evening, along a southward surging strong cold
front. Gusty winds, small hail and torrential rainfall will
accompany this activity. Storms should exit Wichita by around 10
pm, lingering past midnight at Chanute. Additionally, a brief
period of MVFR ceiling is likely in wake of the front, along with
strong/gusty north winds. Clear skies and breezy north winds
expected later this evening/tonight through Saturday.

&&

.PRELIMINARY POINT TEMPS/POPS...
Wichita-KICT    57  77  54  81 /  90   0   0   0
Hutchinson      55  76  54  81 /  90   0   0   0
Newton          55  76  53  79 /  90   0   0   0
ElDorado        57  76  53  79 /  90   0   0   0
Winfield-KWLD   60  78  54  81 /  90   0   0   0
Russell         51  76  54  83 /  20   0   0   0
Great Bend      52  75  54  83 /  40   0   0   0
Salina          54  76  53  81 /  90   0   0   0
McPherson       54  76  53  80 /  90   0   0   0
Coffeyville     63  78  51  81 /  80  10   0   0
Chanute         60  77  50  79 /  80   0   0   0
Iola            59  76  51  78 /  80   0   0   0
Parsons-KPPF    61  77  51  80 /  80  10   0   0

&&

.ICT Watches/Warnings/Advisories...
Flash Flood Watch through Saturday morning for KSZ051>053-
067>072-082-083-091>096-098>100.

&&

SHORT TERM...MWM
LONG TERM...MWM
AVIATION...ADK
Hazardous weather outlook, Sep 9, 4:03 PM CDT, 4 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WICHITA KS
403 PM CDT FRI SEP 9 2016

KSZ032-033-047>053-067>072-082-083-091>096-098>100-102115-
RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE-
RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER-
SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE-
403 PM CDT FRI SEP 9 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS,
SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS.

.DAY ONE...TONIGHT

SCATTERED THUNDERSTORMS OVER CENTRAL KANSAS THIS AFTERNOON WILL
SPREAD SOUTH AND EAST ACROSS SOUTH CENTRAL AND SOUTHEAST KANSAS
THIS EVENING. SOME OF THE STORMS MAY BECOME SEVERE WITH HAIL UP
TO HALF DOLLAR SIZE AND WIND GUSTS OF 60 TO 70 MPH. THE STORMS ARE
EXPECTED TO MERGE INTO A SQUALL LINE...WITH STRONG TO SEVERE WIND
GUSTS AND TORRENTIAL RAINFALL RATES AS THEY MOVE SOUTHWARD ACROSS
SOUTH CENTRAL AND SOUTHEAST KANSAS THIS EVENING. THIS WILL AGGRAVATE
ONGOING FLOODING OR RESULT IN ADDITIONAL FLOODING PROBLEMS ACROSS
PORTIONS OF SOUTH CENTRAL AND SOUTHEAST KANSAS. MANY RIVERS REMAIN
IN FLOOD ACROSS SOUTH CENTRAL AND SOUTHEAST KANSAS...PLEASE REFER
TO THE LATEST RIVER FLOOD WARNINGS FOR MORE DETAILS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

MANY RIVERS ACROSS SOUTH CENTRAL AND SOUTHEAST KANSAS WILL REMAIN
IN FLOOD THROUGH THE WEEKEND. PLEASE REFER TO THE LATEST RIVER
FLOOD WARNINGS FOR MORE DETAILS.

THUNDERSTORM CHANCES WILL RETURN TO THE AREA LATE MONDAY THROUGH
MIDWEEK. A FEW STRONG STORMS WILL BE POSSIBLE LATE MONDAY INTO
TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING ACROSS
CENTRAL...SOUTH CENTRAL AND SOUTHEAST KANSAS. IN
ADDITION...REPORTS OF RAINFALL GREATER THAN 1 INCH AND FLOODING
REPORTS WILL BE GREATLY APPRECIATED.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION, SEE OUR WEBPAGE AT:
HTTP://WEATHER.GOV/WICHITA/HWO/

In the hours before

Special weather statement, Sep 9, 7:48 PM CDT, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
748 PM CDT FRI SEP 9 2016

KSZ069-100145-
BUTLER KS-
748 PM CDT FRI SEP 9 2016

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A

* SIGNIFICANT WEATHER ADVISORY FOR...
  CENTRAL BUTLER COUNTY IN SOUTH CENTRAL KANSAS...

* UNTIL 845 PM CDT

* AT 745 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
  A STRONG THUNDERSTORM WITH LOCALLY HEAVY RAINFALL NEAR EL DORADO...
  MOVING NORTHEAST AT 45 MPH.

HAIL UP TO THE SIZE OF NICKELS...AND WIND GUSTS UP TO 50 MPH WILL BE
POSSIBLE WITH THIS STORM.

* LOCATIONS IMPACTED INCLUDE...
  EL DORADO...ANDOVER...AUGUSTA...TOWANDA...BENTON...LEON...
  ROSALIA...CASSODAY...SANTA FE LAKE...EL DORADO STATE PARK...
  AUGUSTA MUNICIPAL AIRPORT...EL DORADO LAKE AND EL DORADO AIRPORT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE STORMS ARE NOT EXPECTED TO BECOME SEVERE.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 3764 9715 3789 9715 3808 9653 3774 9653
TIME...MOT...LOC 0047Z 246DEG 41KT 3783 9692

KETCHAM
Local storm report, Sep 9, 8:07 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
807 PM CDT FRI SEP 09 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0804 PM     FLASH FLOOD      2 WNW WEST WICHITA      37.71N 97.49W
09/09/2016                   SEDGWICK           KS   EMERGENCY MNGR

            WATER FLOWING OVER ROAD ON WEST 13TH STREET BETWEEN 119TH
            AND 135TH.

&&

METZGER
Special weather statement, Sep 9, 8:08 PM CDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
808 PM CDT FRI SEP 9 2016

KSZ091-100215-
HARPER KS-
808 PM CDT FRI SEP 9 2016

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A

* SIGNIFICANT WEATHER ADVISORY FOR...
  HARPER COUNTY IN SOUTH CENTRAL KANSAS...

* UNTIL 915 PM CDT

* AT 806 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
  A STRONG THUNDERSTORM WITH LOCALLY HEAVY RAINFALL NEAR ANTHONY...
  MOVING EAST AT 60 MPH.

HAIL UP TO THE SIZE OF NICKELS...AND WIND GUSTS UP TO 50 MPH WILL BE
POSSIBLE WITH THIS STORM.

* LOCATIONS IMPACTED INCLUDE...
  ANTHONY...HARPER...ATTICA...BLUFF CITY...DANVILLE...WALDRON...
  FREEPORT...CRYSTAL SPRINGS...RUNNYMEDE AND CORWIN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE PREPARED TO TAKE SHELTER IN THE EVENT THE STORMS INTENSIFY AND
BECOME SEVERE...OR A WARNING IS ISSUES BY THE NATIONAL WEATHER
SERVICE.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 3700 9834 3731 9834 3738 9781 3700 9780
TIME...MOT...LOC 0108Z 253DEG 53KT 3720 9798

KETCHAM
Local storm report, Sep 9, 8:11 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
811 PM CDT FRI SEP 09 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0810 PM     FLASH FLOOD      WEST WICHITA            37.69N 97.46W
09/09/2016                   SEDGWICK           KS   EMERGENCY MNGR

            VEHICLE STALLED IN HIGH WATER NEAR 13TH AND FIREFLY IN
            NORTHWEST WICHITA.

&&

ADK
Local storm report, Sep 9, 8:12 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
812 PM CDT FRI SEP 09 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0804 PM     FLASH FLOOD      DOWNTOWN WICHITA        37.69N 97.34W
09/09/2016                   SEDGWICK           KS   EMERGENCY MNGR

            FLOODING REPORED ON 79TH STREET FROM K-42 TO MERIDIAN

&&

METZGER
Local storm report, Sep 9, 8:14 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
814 PM CDT FRI SEP 09 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0804 PM     FLASH FLOOD      DOWNTOWN WICHITA        37.69N 97.34W
09/09/2016                   SEDGWICK           KS   EMERGENCY MNGR

            MULTIPLE ROADS IN WICHITA NOW HAVE WATER FLOWING OVER
            THEM.

&&

METZGER

The office that day

Everything else NWS Wichita, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 9, 7:01 PM CDTSpecial Weather StatementICTSedgwick29 min
Sep 9, 7:05 PM CDTSpecial Weather StatementICTHarvey55 min
Sep 9, 7:10 PM CDTSpecial Weather StatementICTSumner65 min
Sep 9, 7:20 PM CDTSevere Thunderstorm WarningICTSumner27 min
Sep 9, 7:27 PM CDTSpecial Weather StatementICTKingman63 min
Sep 9, 7:32 PM CDTSevere Thunderstorm WarningICTSedgwick58 min
Sep 9, 7:41 PM CDTFlash Flood WarningICTSedgwick14 hr
Sep 9, 7:48 PM CDTSpecial Weather StatementICTButler57 min
Sep 9, 8:05 PM CDTFlash Flood WarningICTButler14 hr
Sep 9, 8:08 PM CDTSpecial Weather StatementICTHarper67 min
Sep 9, 8:40 PM CDTFlash Flood WarningICTGreenwood14 hr
Sep 9, 9:00 PM CDTSpecial Weather StatementICTSumner60 min
Sep 9, 9:12 PM CDTRiver Flood WarningICTMontgomery, Wilson42 hr
Sep 9, 9:50 PM CDTSpecial Weather StatementICTCowley55 min
Sep 9, 10:24 PM CDTRiver Flood WarningICTSedgwick15 hr
Sep 9, 10:55 PM CDTAreal Flood WarningICTCowley, Sumner12 hr
Sep 9, 11:05 PM CDTFlash Flood WarningICTSumner8 hr
Sep 10, 1:44 AM CDTAreal Flood WarningICTAllen, Woodson12 hr
Sep 10, 3:13 AM CDTRiver Flood WarningICTChase, Lyon35 hr
Sep 10, 9:00 AM CDTRiver Flood WarningICTWilson35 hr
Sep 10, 9:35 AM CDTAreal Flood WarningICTSedgwick9 hr
Sep 10, 9:41 AM CDTAreal Flood WarningICTButler9 hr
Sep 10, 11:32 AM CDTAreal Flood WarningICTSumner8 hr

Nearby

Flash Flood Warnings in Kansas, 2016Every flash flood warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.